Derivatives of Meromorphic Functions with Multiple Zeros and Small Functions
Pai Yang and
Peiyan Niu
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
Let be a meromorphic function in , and let , where is a nonconstant elliptic function and is a rational function. Suppose that all zeros of are multiple except finitely many and as . Then has infinitely many solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/310251.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/310251.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:310251
DOI: 10.1155/2014/310251
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().